Our expert says:
You will have to decide what is more important for you: 1) Weightloss, 2) Enjoying a party. If you decide on No 2, then you need to stop taking the Duromine, a step that you must first discuss with the prescribing doctor. I do think it would be easier and less fattening to drink non-alcoholic beverages at this party. Just tell your hosts that you are taking a medication (no need to go into details) that cannot be mixed with alcohol, so you are going to drink artificially sweetened cold drinks or fruit juice diluted with ice (take some along is there is a chance that there will be No non-alcoholic drinks at the party).
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.